# SDR EE4Y20110427

- Difficulty date: June 20, 2011
- Submitted: June 20, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N598EL
- Make and model: Airbus A318-111
- Aircraft serial: 2552
- Aircraft time: 17,985 hours, 9,490 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: UNKNOW
- Part serial: UNKNOW
- Condition: Dented
- Location: Door
- Component: Lh Aft Door, Airbus
- Component part number: D52113003000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT DOOR SKIN WITH DENT, OUT OF THE A318 SRM ALLOWABLE LIMITS.
